# SDR AALA20100428TUL01

- Difficulty date: April 28, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59360755
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SEGMENT AT STATION 1220 LOWER LEG WAS BENT DURING FASTNER REMOVAL.  REMOVED DAMAGED FRAME SEGMENT AND INSTALLED SERVICEABLE FRAME SEGMENT PER SRM 53-30-05, SRM 51-10-03 AND EA MD80-51-010298 REV C.
